MathSciNet Relay Station
MathSciNet bibliographic data
MR2291844 (2008a:15007) 15A09 (15A12 65F35)
Cucker, Felipe; Diao, Huaian; Wei, Yimin On mixed and componentwise condition numbers for Moore-Penrose inverse and linear least squares problems. Math. Comp. 76 (2007), no. 258, 947–963.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement